# SDR GAIA01151ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door Frame
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION IT WAS DISCOVERED THAT THE E/E COMPARTMENT DOOR INTERIOR HAS A CRACK IN THE RADIUS OF DOOR FRAME.  ACCOMPLISHED E/E DOOR FRAME REPAIR IAW B727 SRM 51-40-3 FIG 1.  (M)
